Markovian walks on crystals
Compositio Mathematica, Volume 11 (1953), p. 171-186
@article{CM_1953__11__171_0,
     author = {Hammersley, J. M.},
     title = {Markovian walks on crystals},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {11},
     year = {1953},
     pages = {171-186},
     zbl = {0053.40902},
     mrnumber = {85656},
     language = {en},
     url = {http://www.numdam.org/item/CM_1953__11__171_0}
}
Hammersley, J. M. Markovian walks on crystals. Compositio Mathematica, Volume 11 (1953) pp. 171-186. http://www.numdam.org/item/CM_1953__11__171_0/

Frobenius, G. [1] "Über Matrizen aus nicht negativen Elementen." Sitzungsberichte Akad. Wiss. Berlin (1912) 456-477. | JFM 43.0204.09

Romanovsky, V. [2] "Recherches sur les chaines de Markoff" Acta Math. 66 (1936) 147-251. | JFM 62.0604.03 | Zbl 0014.02802

Brauer, A. [3] "Limits for the characteristic roots of a matrix." Duke Math. Jour. 13 (1946) 387-395; 14 (1947) 21-26; 15 (1948) 871-877. | Zbl 0031.24404